Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 120, NWS Milwaukee, WI

July 12, 20174 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 12, 2017, 7:18 AM CDT for 4 counties in Wisconsin. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2017, 7:18 AM CDT (12:18 UTC)
Expired
Jul 12, 2017, 7:45 AM CDT
In force
27 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dane County, WI, Green County, WI, Jefferson County, WI, Rock County, WI

The radar

The Milwaukee radar (KMKX), 60 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 0.3 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2017-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2017-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1137 J/kg
Mixed-layer CIN
-248 J/kg
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

006 
WUUS53 KMKX 121218
SVRMKX
WIC025-045-055-105-121245-
/O.NEW.KMKX.SV.W.0120.170712T1218Z-170712T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
718 AM CDT WED JUL 12 2017

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Northern Green County in south central Wisconsin...
  Northwestern Rock County in south central Wisconsin...
  Dane County in south central Wisconsin...
  Western Jefferson County in southeastern Wisconsin...

* Until 745 AM CDT

* At 718 AM CDT, severe thunderstorms were located along a line
  extending from near Sun Prairie to Madison to 8 miles west of Mount
  Horeb, moving southeast at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Madison, Sun Prairie, Fitchburg, Stoughton, Fort Atkinson, Verona,
  Oregon, Jefferson, McFarland, Monona, Mount Horeb, Lake Mills,
  Edgerton, Evansville, Marshall, Waterloo, Cottage Grove, Johnson
  Creek, Belleville and Deerfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4300 8984 4310 8946 4328 8916 4322 8900
      4320 8901 4320 8895 4310 8871 4270 8905
      4265 8983
TIME...MOT...LOC 1218Z 322DEG 45KT 4325 8916 4309 8946 4297 8989 

HAIL...0.75IN
WIND...60MPH
 
$$

GAGAN
2 follow-up statements
469 
WWUS53 KMKX 121232
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
732 AM CDT WED JUL 12 2017

WIC025-045-055-105-121245-
/O.CON.KMKX.SV.W.0120.000000T0000Z-170712T1245Z/
Green WI-Rock WI-Dane WI-Jefferson WI-
732 AM CDT WED JUL 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR NORTHERN GREEN...NORTHWESTERN ROCK...SOUTHERN DANE AND WESTERN
JEFFERSON COUNTIES...

At 732 AM CDT, severe thunderstorms were located along a line
extending from near Deerfield to near Oregon to near New Glarus,
moving southeast at 60 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Eastern Madison, Fitchburg, Stoughton, Fort Atkinson, Verona, Oregon,
Jefferson, McFarland, Monona, Lake Mills, Edgerton, Evansville,
Marshall, Waterloo, Cottage Grove, Johnson Creek, Belleville,
Deerfield, New Glarus and Cambridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4296 8983 4303 8937 4319 8916 4320 8901
      4320 8895 4310 8871 4270 8905 4265 8983
TIME...MOT...LOC 1232Z 322DEG 50KT 4309 8900 4293 8930 4282 8973 

HAIL...0.75IN
WIND...60MPH
 
$$

GAGAN
516 
WWUS53 KMKX 121241
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
741 AM CDT WED JUL 12 2017

WIC025-045-055-105-121250-
/O.EXP.KMKX.SV.W.0120.000000T0000Z-170712T1245Z/
Green WI-Rock WI-Dane WI-Jefferson WI-
741 AM CDT WED JUL 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GREEN...NORTHWESTERN
ROCK...SOUTHERN DANE AND WESTERN JEFFERSON COUNTIES WILL EXPIRE AT
745 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail 
and wind gusts in excess of 40 mph are still possible with these 
thunderstorms.

LAT...LON 4296 8983 4303 8937 4319 8916 4320 8901
      4320 8895 4310 8871 4270 8905 4265 8983
TIME...MOT...LOC 1240Z 322DEG 45KT 4302 8893 4286 8923 4275 8966 

$$

GAGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:30 AM CDT, 4 hours 48 minutes earlier.

Area forecast discussion, Jul 12, 2:30 AM CDT, 4 hours 48 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
230 AM CDT Wed Jul 12 2017

.DISCUSSION...

TODAY AND TONIGHT...Forecast Confidence Is Medium.

Focused warm air advection and low level jet nose continues to
feed the current convection, and favorable warm cloud processes
and related heavy rainfall parameters will continue to support
flash flooding into the morning hours. Will continue the Flash
Flood Watch until 15Z this morning across the area.

The current HRRR has a decent handle on current trends, and takes
most of the current activity out of the area around the middle
morning hours. They show more convection trying to develop and
moving east through the area this morning, as a 700 mb shortwave
trough moves east through the region.

There should be a lull in the precipitation late this morning into
the middle afternoon hours. If enough scattering out of the cloud
cover can occur, highs should get well into the 80s with
increasing southwest winds. There is uncertainty here, as debris
clouds from current convection may linger longer than expected.
Heat index values should climb into the middle to upper 90s this
afternoon with any appreciable sunshine.

Cold front is then expected to slowly slide southeastward across
the area mainly tonight. Low level frontogenesis response is mixed
in the models. There is an issue with capping with any convection
late this afternoon into tonight, with the very warm and humid
airmass in place.

The low level jet will still be southwest to west into tonight,
and this will have to help any surface frontogenesis to break the
cap. Strong mean layer CAPE and effective shear values are
expected, so severe storms with large hail and damaging winds are
possible. Kept chance PoPs going, due to the uncertainty in areal
coverage of storms due to the cap. Some convection moving east
across Iowa into northern Illinois may brush the far south later
tonight, though most of this activity should remain to the south.

Thursday and Thursday night - Confidence...Medium
Mid level trough axis will gradually work its way across the
area this period. Primary 500 millibar vort center will trek from
the MN arrowhead to near or just north of lower MI. A surface
cold front sill shift southeast during the day with the 00z GEM
and 12z ECMWF showing things dry after 12z however the 00z GFS and
NAM shows potential for shra/tsra ahead of this boundary. Will
probably hang onto some chances until the front clears the area
midday or early afternoon. Cold advection then kicks in with low
level thermal trough becoming established Thursday night.

Friday and Saturday - Confidence...Medium
Surface high pressure dominates and then shifts southeast of the
area Friday night and Saturday. We start to see building
heights/more anticyclonic flow in the northwest mid level flow.
Things stay quiet into at least Saturday morning before some
energy starts getting closer from the northwest. There will also
be a lower level sfc front that drawing closer to the northern CWA
Saturday afternoon. Will get pretty warm on Saturday as thermal
ridge nudges into the area ahead of the approaching cold front. At
this time guidance (except the GEM) supports keeping the precip
north of the CWA through 00z so have opted to keep the area dry
for the day on Saturday.

Saturday night - Confidence...Medium
Models in good agreement on bringing frontal boundary with decent
chances for shra/tsra.

Sunday through Tuesday - Confidence...Low to Medium
Surface high takes hold and is proggd to dominate for much of
Sunday and Monday. A return flow sets up on Tuesday. 925 temps
rise back into the 20s celsius by Tuesday. The GFS shows some
WAA/moisture advection related convection on Tuesday while the
ECMWF keeps this to our north.

&&

.AVIATION(06Z TAFS)...Thunderstorms producing heavy rainfall and
flash flooding in some areas will continue into early this
morning. The storms should gradually move east northeast out of
the area by the middle morning hours. Ceilings and visibilities
below alternate minimums are possible at times, with some gusty
winds and small hail possible.

Gusty southwest winds are expected from middle morning into the
afternoon. Some breaks in the clouds may occur this afternoon as
well. Very warm and humid conditions are expected with any
sunshine.

Cold front sliding southeast through the area tonight may bring
scattered strong to severe storms. Damaging winds and large hail
are possible, with ceilings and visibilities near or below
alternate minimums in any storms. Otherwise, expect VFR conditions
into tonight.

&&

.MARINE...Thunderstorms will continue to move east northeast across
the nearshore waters this morning. There should be a lull in the
activity this afternoon, with scattered strong to severe storms
possible late this afternoon into tonight. Damaging winds and
large hail are possible.

Gusty southwest winds will approach Small Craft Advisory levels
today, with gusts to around 20 knots. High waves will remain over
the open waters of Lake Michigan.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch until 10 AM CDT today for WIZ046-047-051-
052-056>060-062>072.

LM...None.
&&

Today/Tonight and Aviation/Marine...Wood
Wednesday through Monday...Collar
Hazardous weather outlook, Jul 12, 3:27 AM CDT, 3 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
327 AM CDT Wed Jul 12 2017

WIZ046-047-051-052-056>060-062>072-130830-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
327 AM CDT Wed Jul 12 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Today and Tonight

One round of thunderstorms is expected this morning with the
potential for flash flooding. A Flash Flood Watch is in effect
until 10 AM. So the main threat with these morning storms will be
heavy rainfall and subsequent flash flooding.

There is a another chance for thunderstorms this afternoon into
this evening. A few storms could be severe with damaging winds
and large hail being the primary threats. A tornado or two is
possible.

The Heat Index is expected to climb into the mid to upper 90s on
Wednesday.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance of thunderstorms Thursday morning, Saturday
night and Tuesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later this afternoon and this
evening. Rainfall and flooding reports are appreciated.

LMZ643>646-130830-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
327 AM CDT Wed Jul 12 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Today and Tonight

Thunderstorms are expected to affect the near shore waters
today. A couple potential rounds this morning and another later
this afternoon and this evening. Some of these storms could be
severe with damaging winds and large hail. A waterspout cannot be
ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance of thunderstorms Thursday morning, Saturday
night and again Tuesday afternoon.

Collar
www.weather.gov/mkx

In the hours before

Local storm report, Jul 12, 6:36 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
636 AM CDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       1 S ROCHESTER           42.73N 88.22W
07/12/2017  M4.38 INCH       RACINE             WI   CO-OP OBSERVER

&&
Special weather statement, Jul 12, 6:36 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
636 AM CDT WED JUL 12 2017

WIZ046-047-056>058-063-121230-
Dodge-Columbia-Marquette-Green Lake-Sauk-Dane-
636 AM CDT WED JUL 12 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN GREEN LAKE...
COLUMBIA...SAUK AND SOUTHERN MARQUETTE COUNTIES...

At 636 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles south of Westfield to 6 miles
northeast of Baraboo to 10 miles west of Richland Center. Movement
was east at 45 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Baraboo, Portage, Reedsburg, Columbus, Prairie Du Sac, Sauk City,
Lake Wisconsin, Lodi, Poynette, Pardeeville, Fall River, Spring
Green, Montello, Markesan, West Baraboo, Rio, Cambria, Packwaukee,
Manchester and Arlington.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4373 8889 4363 8889 4363 8901 4328 8901
      4329 8971 4326 8974 4324 8980 4319 8987
      4320 8999 4316 9005 4315 9005 4316 9009
      4317 9019 4348 9019 4355 8972 4364 8968
      4364 8960 4385 8959
TIME...MOT...LOC 1136Z 291DEG 41KT 4377 8954 4353 8964 4338 9059

WOOD
Local storm report, Jul 12, 6:40 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
640 AM CDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       1 SE BURLINGTON         42.66N 88.26W
07/12/2017  M4.95 INCH       RACINE             WI   CO-OP OBSERVER

&&
Local storm report, Jul 12, 6:55 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
655 AM CDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 AM     HEAVY RAIN       GENOA CITY              42.50N 88.33W
07/12/2017  M5.00 INCH       WALWORTH           WI   PUBLIC

&&
Special weather statement, Jul 12, 7:01 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
701 AM CDT WED JUL 12 2017

WIZ056>058-062>064-067-068-121245-
Dodge-Green-Columbia-Lafayette-Iowa-Sauk-Jefferson-Dane-
701 AM CDT WED JUL 12 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT IOWA...COLUMBIA...
DANE...SAUK...NORTHERN JEFFERSON AND WESTERN DODGE COUNTIES...

At 700 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Beaver Dam to near Mazomanie to near
Boscobel. Movement was southeast at 55 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Madison, Sun Prairie, Fitchburg, Watertown, Middleton, Beaver Dam,
Stoughton, Waunakee, Baraboo, Verona, Portage, Oregon, McFarland,
Monona, Mount Horeb, Windsor, Lake Mills, Columbus, Dodgeville and
Prairie Du Sac.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4317 9043 4319 9030 4316 9023 4318 9023
      4317 9019 4344 9019 4363 8950 4362 8891
      4320 8847 4320 8854 4313 8854 4287 8937
      4285 8948 4286 8984 4282 8984 4281 8987
      4281 9043
TIME...MOT...LOC 1200Z 305DEG 48KT 4351 8891 4318 8990 4308 9072

WOOD
Special weather statement, Jul 12, 7:06 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
706 AM CDT WED JUL 12 2017

WIZ070>072-121300-
Walworth-Racine-Kenosha-
706 AM CDT WED JUL 12 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WALWORTH...
RACINE AND KENOSHA COUNTIES...

At 706 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Racine to Caledonia. Movement was
east at 35 mph.

Winds in excess of 30 mph and half inch hail are possible with these
storms.

Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Lake Geneva,
Sturtevant, Twin Lakes, Union Grove, Paddock Lake, Williams Bay, Camp
Lake, Rochester, Genoa City, Walworth, Silver Lake, Wind Point,
Fontana-On-Geneva Lake, Sharon, Powers Lake and Browns Lake.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4250 8877 4284 8805 4284 8781 4278 8775
      4276 8777 4272 8777 4267 8780 4266 8781
      4261 8782 4259 8781 4252 8781 4249 8780
TIME...MOT...LOC 1206Z 278DEG 29KT 4271 8776 4237 8887

GAGAN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:42 PM CDTSpecial Weather StatementMKXLafayette63 min
Jul 11, 9:03 PM CDTRiver Flood WatchMKXKenosha6 days
Jul 11, 9:20 PM CDTSpecial Weather StatementMKXIowa40 min
Jul 11, 9:50 PM CDTSpecial Weather StatementMKXIowa55 min
Jul 11, 10:01 PM CDTSevere Thunderstorm WarningMKXDane, Green29 min
Jul 11, 10:20 PM CDTSevere Thunderstorm WarningMKXDane, Green, Rock40 min
Jul 12, 12:02 AM CDTSpecial Weather StatementMKXKenosha, Racine, Walworth58 min
Jul 12, 12:20 AM CDTFlash Flood WarningMKXKenosha, Racine, Walworth10 hr
Jul 12, 12:55 AM CDTSpecial Weather StatementMKXLafayette50 min
Jul 12, 1:14 AM CDTSpecial Weather StatementMKXWalworth31 min
Jul 12, 1:33 AM CDTSevere Thunderstorm WarningMKXKenosha27 min
Jul 12, 1:34 AM CDTFlash Flood WarningMKXJefferson, Racine, Walworth, Waukesha3 hr
Jul 12, 3:26 AM CDTRiver Flood WarningMKXKenosha15 days
Jul 12, 4:25 AM CDTRiver Flood WarningMKXRacine6 days
Jul 12, 4:41 AM CDTRiver Flood WarningMKXWaukesha24 hr
Jul 12, 4:43 AM CDTSpecial Weather StatementMKXIowa32 min
Jul 12, 5:13 AM CDTSpecial Weather StatementMKXIowa32 min
Jul 12, 5:32 AM CDTSpecial Weather StatementMKXRock28 min
Jul 12, 5:55 AM CDTSpecial Weather StatementMKXColumbia, Marquette, Sauk35 min
Jul 12, 5:59 AM CDTSpecial Weather StatementMKXRacine46 min
Jul 12, 6:07 AM CDTSpecial Weather StatementMKXWalworth23 min
Jul 12, 6:36 AM CDTSpecial Weather StatementMKXColumbia, Sauk54 min
Jul 12, 7:01 AM CDTSpecial Weather StatementMKXColumbia, Dane, Iowa, Sauk44 min
Jul 12, 7:06 AM CDTSpecial Weather StatementMKXKenosha, Racine54 min
Jul 12, 7:32 AM CDTSpecial Marine WarningMKX88 min
Jul 12, 7:40 AM CDTSpecial Weather StatementMKXGreen, Jefferson, Rock, Walworth35 min
Jul 12, 7:49 AM CDTAreal Flood AdvisoryMKXDane3 hr
Jul 12, 8:06 AM CDTSpecial Weather StatementMKXMilwaukee, Waukesha39 min
Jul 12, 8:16 AM CDTAreal Flood AdvisoryMKXRock3 hr
Jul 12, 8:36 AM CDTSpecial Weather StatementMKXKenosha, Racine24 min
Jul 12, 10:07 AM CDTAreal Flood WarningMKXKenosha, Racine, Walworth6 hr
Jul 12, 10:21 AM CDTRiver Flood WarningMKXWaukesha24 hr
Jul 12, 11:25 AM CDTRiver Flood WarningMKXRock17 hr
Jul 12, 1:02 PM CDTSpecial Weather StatementMKXLafayette28 min
Jul 12, 4:18 PM CDTRiver Flood WarningMKXLafayette51 hr
Jul 12, 4:18 PM CDTRiver Flood WarningMKXRock51 hr
Jul 12, 4:22 PM CDTRiver Flood WatchMKXJefferson48 hr
Jul 12, 5:55 PM CDTAreal Flood WarningMKXKenosha, Racine, Walworth24 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.